Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Early periods,decapeptid, weight gain. Levothyroxine, tsh low. Suggestions?

Dear Dr.
my daughter is 12 years old now , her menstural period started at age of 8 years we started Decapeptid for 1 year & after that she involved severe weight gain , we stop it , now her height is 147.
in lab test growth hormone is very less , T3,T4 are normal but TSH high that we stated Levothyroxine now Her TSH is very low.
is ther any indication of starting Growth hormone for getting taller?

Best Regards
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
early puberty or precocious puberty as it is called is a common problem now a days. when you say 147 i take it you mean pound ie around 72 kg. her height and her parents height is not mentioned so i cannot comment whether she will benefit from growth hormone or not. but definitely growth hormone can be coupled with decapeptidyl for increasing height. thyroid replacement has brought down TSH, so that part has been taken care of .
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor